Faber, C. and Pandharipande, R. (2003) Hodge integrals, partition matrices, and the $\lambda_g$ conjecture. Annals of Mathematics, 103 (1). pp. 97-124. ISSN 0003-486X. http://resolver.caltech.edu/CaltechAUTHORS:FABaom03
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:FABaom03
We prove a closed formula for integrals of the cotangent line classes against the top Chern class of the Hodge bundle on the moduli space of stable pointed curves. These integrals are computed via relations obtained from virtual localization in Gromov-Witten theory. An analysis of several natural matrices indexed by partitions is required.
|Additional Information:||(Received October 12, 1999) We thank A. Buch, T. Graber, E. Looijenga, and R. Vakil for several related conversations. Discussions about partition matrices with D. Zagier were very helpful to us. This project grew out of previous work with E. Getzler [GeP]. His ideas have played an important role in our research. The authors were partially supported by National Science Foundation grants DMS-9801257 and DMS-9801574. C.F. thanks the Max-Planck-Institut f¨ur Mathematik, Bonn, for excellent working conditions and support, and the California Institute of Technology for hospitality during a visit in January/February 1999.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||29 Sep 2005|
|Last Modified:||26 Dec 2012 08:41|
Repository Staff Only: item control page